T Nation

Back Pumps from Fake Anavar?


#1

I'm running 6 weeks of anavar on its own right now just finished a cycle of test-e and dbols. It has been 2 weeks monday (Jan.23) since my last pin of test e and I only ran dbols for the first 4 weeks of my 10 week cycle. Now my question is I have been getting really bad back pumps for the last weeek and a bit since being on anavar.

Talking to a buddy he says that I shouldn't be getting any back pumps and that my Var might be fake and a mixture of either Dbols or anadrol with winny. Is he just full of it or is this a common for some labs to do?

I have been running adex during my cycle and am still running it and am starting nolva monday for 4 weeks then clomid for another four once im done the "var"


#2

Anavar gives me extreme pumps. Much more than DBol, milligram per milligram.

When I was doing hill sprints on 10mg Var the calf pumps were borderline painful.

Cheers,
-PTD


#3

anavar will give you back pumps.

It would be very easy to tell if your “var” was dbol or drol simply by the weight gain


#4

I have been on Var for 2 weeks now and the back pumps are painful but starting to subside. So If I’ve gained 3kg in that time you’d say its fake?? not lean muscle too i feel like it’s just water poss. Muscle in my arms are jacked and back and legs are getting hard but tum look meh and fluidy.


#5

10mg daily gave you calf pumps? 10MG???

shit… I didn’t see someone bumped this thread, this thread is six years old